default search action
"Solution of the epidemic model by homotopy perturbation method."
M. Rafei, D. D. Ganji, Hamid Reza Mohammadi Daniali (2007)
- M. Rafei, D. D. Ganji, Hamid Reza Mohammadi Daniali:
Solution of the epidemic model by homotopy perturbation method. Appl. Math. Comput. 187(2): 1056-1062 (2007)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.